# SDR AWXA200700244

- Difficulty date: February 18, 2007
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 30,512 hours, 11,676 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347112320300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SUPPORT FRAME, FR 69 - FR 70, S-23R.  REPLACED SUPPORT FRAME LOCATED ON , FR 69 - FR 70, S-23R, IAW A320 SRM 51-72-11, PAGE 1, 2  AND 51-42-11.
